... took chantix it worked like a dream! Funny dreams is the only side effect I had and I could handle that. I started smoking again when I started nursing school. Here I am now, several years later and wanted to take it again to aid in cessation of my smoking. This time, man, there is not a word to describe how it's torn my life and my boyfriends life to pieces. It started with dreams, sleep paralysis, then the slow onset of agitation. Which I did not notice until today. I was on it about 3.5 weeks and I've been off of it for almost 2... But the side effects are still very real. I've become someone I do not recognize. My boyfriend has started staying at his mothers, he's in a complete breakdown because of what I've done to him. I've become so selfish, so angry, and so unaware. I don't know what to do. I have started this terrible cycle of self hate, rashness, and just plain craziness. I was put on Celexa yesterday to help get me back to normal but I feel as if I've lost everything. My boyfriends mother has become involved and knows everything that is going on, which I'm not angry about... But I have tried talking to both of them and tried expressing to them that who I've been lately is not me, it's the chantix.. It just seems to be coming across an excuse though. I feel completely alone and completely misunderstood... Any advice on where to go from here?
Hi Madalyn, Even though you only took the chantix for 3.5 weeks it can cause ugly withdrawals if you stopped taking it abruptly. Hopefully the celexa helps. Tell your boyfriend to read up on chantix and the horrible things it can cause then possibly he wont think its just an excuse... Take care and be safe
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2010 • 3 answers
Posted 6 Jun 2012 • 2 answers
Posted 7 May 2013 • 2 answers
Chantix - Aren't the majority of the side effects people experience the same as those of quitting...
Posted 21 Aug 2017 • 1 answer
Posted 3 Nov 2017 • 2 answers